# SDR 05FDEA03155

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 35,674 hours, 21,478 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 2 REV UNLK LT COMES ON ABOVE APPROX 35 N1.  ABORTED TO AND RETURNED TO RAMP.  REMOVED ELECTRICAL CONNECTORS ON RT AND LT CENTER ACTR SEC LOCK SW AND LT AND RT CENTER ACTUATOR STOW AND  DEPLOY SWITCHES.  CLEANED  AND  REINSTALLED ELECTRICAL CONNECTORS.  RAN ENGINE TO 47 N1, SYSTEM OPS CHECKS  NORMAL PER MM 78-30-00-2.
